Hypoglycemia

A condition where the blood sugar or glucose levels are lower than normal is called hypoglycemia. Glucose is the main source of energy in the body. Low blood glucose or hypoglycemia is often due to antidiabetic medicines. The other causes include excessive drinking, hormone deficiency, and Insulin overproduction.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

How to reduce pain produced around the Insulin injection site?

Query: Hi doctor, I am suffering from type 1 diabetes. My HbA1c is too high. I have been on Insulin for around seven years now, and I am trying to lower it. I have a few questions. I keep getting Insulin bumps and lumps every time I choose the abdomen for an injection site. How can I ensure adequate insuli...  Read Full »


Dr. Krutika Ingle Karandikar

Answer: Hello,Welcome to icliniq.com.Let us go step wise just like your concerns.The best way for avoiding lumps, bumps, and pain due to repeated Insulin injections is by learning the proper technique for injecting yourself. Please meet a local doctor to learn the same.Also, keep changing the injection site...  Read Full »

Should I take Insulin?

Query: Hi doctor,I am having high blood glucose. My fasting blood sugar is 153, postprandial is 175 and before dinner 152. My doctor advised Janumet 50/500 before breakfast and dinner and Sulisent in the morning. Shall I take it? Presently, I am having Invokana 50/500 before breakfast and dinner and Reclid...  Read Full »


Dr. Krutika Ingle Karandikar

Answer: Hi, Welcome to icliniq.com. Firstly, I like to tell you that you are doing a great job by managing strict diet restrictions and regular exercises.¬†Please do continue exercising for at least 45 minutes daily. Now, coming to your concern regarding the medications, Insulin is definitely the most natur...  Read Full »

Can diabetes medication cause exhaustion and weakness?

Query: Hello doctor,My mom is a diabetic patient. She is given Glimser forte 1 and Glytrin met 1000 for her current blood sugar condition by a diabetologist. From last two days, she is feeling exhausted and very weak. Is it because of the tablets or any other reasons?  Read Full »


Dr. Krutika Ingle Karandikar

Answer: Hello, Welcome to icliniq.com. If she has started feeling so after the medicines have been started, it is as the dose might be high for her and her sugar levels are going too low. You can check it on your glucometer if you have one. Please meet your diabetologist for dose adjustment as soon as pos...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.